# SDR A6WA200440227

- Difficulty date: December 19, 2004
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 6,186 hours, 5,232 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,186 hours, 5,232 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT EXTEND.  MANUAL EXTENSION OK.  COMPLIED WITH GEAR SWING 8 TIMES.  (5 TIMES REGULAR/ 3 TIMES ON EMERGENCY) OPS CHECK GOOD. (K)
